Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Taking primiolut to delay period. Why hasn't it returned? Am I pregnant?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2011
Answered : 4585 Questions
ill take primiolut to delay my period...
and this time ill take them doesn`t came period ??
its been a week now
can ill be pregnant??

Posted Tue, 22 May 2012 in Getting Pregnant
Answered by Dr. Aashish Raghu 17 minutes later
Hi there.

Thanks for the query.

You have provided with good information and I appreciate it. In order to guide you appropriately, I will need a few more details regarding your problem, so please answer the following questions in as much detail as possible.

How are your menstrual cycles prior to taking Primolut-N tablets? Were they irregular?

How many days did you take Primolut-N for?

Usually to delay periods, Primolut-N is taken 2-3 times a day at the most for 10-14 days. After discontinuation of the tablet, the periods should return in 3 - 5 days. It is not usually used as a contraceptive. It is mainly used only for hormonal disorders, delaying menstruation, dysfunctional uterine bleeding etc.

Since your period has not returned in a week, it could be due to possible hormonal disturbance like polycystic ovarian disease. You can wait for a couple more days. If no period comes, you may get a Urine Pregnancy Test done if you have had unprotected sexual intercourse in the past one week, to confirm pregnancy if present.

I also encourage you to visit your gynecologist to narrow down the possibilities if pregnancy is ruled out.

I hope I have answered your query. I will be available to answer your follow up queries.

Wish good health.

Above answer was peer-reviewed by
Follow-up: Taking primiolut to delay period. Why hasn't it returned? Am I pregnant? 2 hours later
I dont take the pills iregular..
and i take for only 3days!
I have percent that im pregnant?

Thanks alot
Answered by Dr. Aashish Raghu 8 minutes later
Hi there.

Thanks for your reply.

Primolut-N is not a contraceptive. It does not lower affect the chances pregnancy.

If you were involved in unprotected sexual intercourse and doubt about pregnancy, it would be better to do a Urine pregnancy test. Meanwhile you can wait for another one week, for periods to occur and if period does not come that time, kindly consult your Gynecologist.

I hope I have answered your query. Let me know if you have any more queries.
And if all your queries are answered, please close this discussion.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor